Translator Disclaimer
2017 On seminormal subgroups of finite groups
A. Ballester-Bolinches, J.C. Beidleman, V. Pérez-Calabuig, M.F. Ragland
Rocky Mountain J. Math. 47(2): 419-427 (2017). DOI: 10.1216/RMJ-2017-47-2-419

Abstract

All groups considered in this paper are finite. A subgroup~$H$ of a group~$G$ is said to \textit {seminormal} in $G$ if $H$ is normalized by all subgroups~$K$ of~$G$ such that $\gcd (\lvert H\rvert , \lvert K\rvert )=1$. We call a group $G$ an MSN-\textit {group} if the maximal subgroups of all the Sylow subgroups of~$G$ are seminormal in~$G$. In this paper, we classify all MSN-groups.

Citation

Download Citation

A. Ballester-Bolinches. J.C. Beidleman. V. Pérez-Calabuig. M.F. Ragland. "On seminormal subgroups of finite groups." Rocky Mountain J. Math. 47 (2) 419 - 427, 2017. https://doi.org/10.1216/RMJ-2017-47-2-419

Information

Published: 2017
First available in Project Euclid: 18 April 2017

zbMATH: 1380.20019
MathSciNet: MR3635367
Digital Object Identifier: 10.1216/RMJ-2017-47-2-419

Subjects:
Primary: 20D10
Secondary: 20D15, 20D20

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 2 • 2017
Back to Top